# SDR AALA202010129001

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 15,823 hours, 6,475 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Sticking
- Location: Captain'S
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CAPTAIN SLIDING WINDOW DIFFICULT TO OPEN.  ACCOMPLISHED CAPTAIN OPENABLE WINDOW ADJUSTMENT,PER TASK 56-12-11-820-801.
